# SDR UIEA2019120435991

- Difficulty date: December 2, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,283 hours, 17,245 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Part number: 38850811
- Part serial: ASN18806
- Condition: Failed
- Location: Flow Sensing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT PROVIDING ENOUGH AIR PRESSURE TO START RIGHT ENGINE.  REMOVED AND REPLACED FLOW SENSING MODULE IAW B767 AMM 49-53-08. OPS CHECKED GOOD.
